# SDR CA990804022

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: 170K0036CR0280
- Condition: Chafed
- Location: Hydraulic System
- Part time: 24,484 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PRESSURE LINE FROM NR 1SPU TO PRESSURE MANIFOLD WAS FOUND TO BE LEAKING WHERE THE LINE WAS SECURED.  LINE CHAFED WHERE IT RUNS THROUGH THE SECURING BLOCK.
